Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Early periods after taking contraceptive - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hello i am 24 yrs old and used i pill few days back... i am having slight spotting and stomach cramps its been a week since i had the tablet though i usually get early periods after ipill. the blood is not much in my usual discharge and its not very smelly either need your views plz
Doctor :   hello
Doctor :   do you use IPILL regularly ?
User :   sumwat
User :   but not every month
User :   but when ever i fear
User :   usually thats the take
Doctor :   ok now thats NOT way you should do it . as constant use of IPLL will cause hormonal imbalance
Doctor :   as it contains high dosage
User :   hummm
User :   is there anything to worry ??
Doctor :   do you have any cramps ?
User :   yes
User :   slight
User :   but its just spoting
User :   and not bleeding
User :   and i pill causes me early periods
Doctor :   and how many days have gone by ?
User :   just 2
User :   the pain is not that bothering
User :   not bad to notice as such
User :   doc
Doctor :   ok now there is nothing to worry about, BUT if the spotting does not stop for next 2 days then you need to see a gynecologist
User :   okie
User :   wad could be the possible caues
User :   i hope nothing serious
User :   i am timid fellow you knw
Doctor :   i will recommend that you should only use IPILL as a emergency contraception
Doctor :   no its ok dont worry
Doctor :   be careful next time
User :   can etosys be used to stop bleeding
User :   okie i wull surely follow it
Doctor :   as constant use can cause irregular periods
Doctor :   it will subside dont do anything
User :   i have ahistory of irregular menustral cycle since i was 13
User :   hummmm
User :   wad other controception can be used
User :   for feamles
User :   which may not really harm ??
Doctor :   condom is the best or you can use pills they are your best option
User :   hihihih
User :   i mean wad pills
Doctor :   oral contraceptive pills you take one a day
Doctor :   they are very effective
User :   can u give me good names
User :   doc???
User :   u there???
Doctor :   sure
User :   hellooo
Doctor :   OVRAL
Doctor :   OVIMED
User :   hummm
User :   so everyday
Doctor :   but before you take them you need to talk to the gynecologist and they will guide you with complete information
User :   as in the due days right ???
User :   hummmmm
User :   okie
Doctor :   yes you take them everyday and you are protected
User :   will do that
User :   so i shouldnt worry about the spotting if it lasts for 2 or 3 days more right
Doctor :   no there is nothing to worry
User :   thnx
User :   doc
User :   thnx a ton
User :   bbye
Doctor :   your most welcome
Doctor :   take care
Doctor :   bye bye
User :   u 2
User :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor